Joon Hyuk Kang, Publications

Refereed papers 

  1. Kang, J. H., & Robertson, T. A general elliptic nonlinear system of two functions with application. To appear in International Electronic Journal of Pure and Applied Mathematics.
  2. Kang, J. H., & Robertson, T. A general elliptic nonlinear system of multiple functions with application. To appear in American Review of Mathematics and Statistics.
  3. Kang, J.H. 2015. Smooth Positive Solutions to an Elliptic Model with C² Functions. International Journal of Pure and Applied Mathematics, 105.4:653-667.
  4. Kang, J.H., & Tritch, W. 2015. Conditions for Existence or Nonexistence of Positive Solutions to Elliptic General Model.  British Journal of Mathematics & Computer Science, 8(6): 447-457.
  5. Kang, J.H. 2013. Steady state solutions to general competition and cooperation models. Communications in Mathematics and Applications, 4(3): 201-212. 
  6. Kang, J.H. 2013. Positive equilibrium solutions to general population model.  International Journal of Pure and Applied Mathematics, 86(6):1009-1019.
  7. Kang, J.H., 2011.  Perturbation of a nonlinear elliptic biological interacting model with multiple species.  Communications in Mathematics and Applications, 2(2-3):61-76.
  8. Kang, J.H., & Lee, J.H., 2010. A predator-prey biological model with combined self-limitation and competition terms. Czechoslovak Mathematical Journal, 60(1):283-295.
  9. Chase, B., & Kang, J.H., 2009. Positive solutions to an elliptic biological model, Global Journal of Pure and Applied Mathematics, 5(2):101-108.
  10. Ibanez, B., Kang, J.H., & Lee, J.H., 2009. Non-negative steady state solutions to an elliptic biological model. International Journal of Pure and Applied Mathematics, 53(3):385-394.
  11. Kang, J. H., and Lee, J.H., 2009. A predator-prey biological model with combined reproduction, self-limitation terms and general competition rates. Journal of Advanced Research in Differential Equations, 1(1):1-10.
  12. Kang, J. H., 2008. Steady state problem of a cooperation model with combined reproduction and self-limitation rates. International Journal of Pure and Applied Mathematics, 48(3):373-384.
  13. Kang, J. H. and Lee, J.H., 2008. The non-existence and existence of positive solution to the cooperation model with general cooperation rates. Korean Journal of Mathematics, 16(3):391-401.
  14. Kang, J. H., 2008. A cooperative biological model with combined self-limitation and cooperation terms. Journal of Computational Mathematics and Optimization, 4(2):113-126.
  15. Lizarraga, K.M., Kang, J.H., & Lee, J.H., 2006. Perturbation of a nonlinear elliptic biological interacting model. Dynamics of Partial Differential Equations, 3(4):281-293.
  16. Kang, J.H., & Lee, J.H., 2006. Steady state coexistence solutions of reaction-diffusion competition models. Czechoslovak Mathematical Journal, 56(131):1165-1183.
  17. Oh, Y.M., & Kang, J.H., 2005. Lagrangian H-Umbilical submanifolds in quaternion Euclidean spaces. Tsukuba Journal of Mathematics, 29(1):233-245.
  18. Oh, Y.M., & Kang, J.H., 2004. The explicit representation of flat lagrangian H-Umbilical submanifolds in quaternion Euclidean spaces. Mathematical Journal of Toyoma University, 27:101-110.
  19. Kang, J.H., & Lee, J.H., 2004. Steady state with small change of reproduction and self-limitation. International Journal of Differential Equations and Applications, 9(2):109-126.
  20. Bang, K.S., Kang, J.H., & Oh. Y.M., 2004. Uniqueness of coexistence state with small perturbation. Far East Journal of Mathematical Science, 14(1):27-42.
  21. Kang, J.H., Lee, J.H.,& Oh, Y.M., 2004. The existence, nonexistence and uniqueness of global positive coexistence of a nonlinear elliptic biological interacting model. Kangweon-Kyungki Math. Journal. 12(1):77-90.
  22. Kang, J.H., & Oh, Y.M., 2004. The existence and uniqueness of a positive solution of an elliptic system. Journal of Partial Differential Equations, 17(1):29-48.
  23. Kang, J.H., & Oh, Y.M., 2002. Uniqueness of coexistence state of general competition model for several competing species. Kyungpook Mathematical Journal, 42(2):391-398.
  24. Kang, J.H., & Oh, Y.M. 2002. A sufficient condition for the uniqueness of positive steady state to a reaction diffusion system. Journal of the Korean Mathematical Society, 39(3):377-385.